# SDR GTIA9700324

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2730 · Elevator Control System
- Part: Wire
- Part number: 90G623
- Condition: Failed
- Location: Elevator Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ACY - FLT 186 - DURING TAXI OUT, NO ELEVATOR POWER ON TEST.  RETURNED TO GATE.  TRANSFERRED TO DMI NR 000659 PER MEL 27-14, CAT 'C'.  PLACARDS INSTALLED.  REPAIRED WIRES AT PRESSURE SWITCH.  OPS CHECK NORMAL IAW MM 27-30-12.  THIS CLEARS DMI NR 00659.  PLACARDS REMOVED.  (X)
